# SDR 96ZZZX2124

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Engine: Pwa PW119B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Connectors
- Condition: Dirty
- Location: Lt Ecu
- Component: 81118103003
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4168 - LEFT ENGINE ECU (ELECTRONIC CONTROL UNIT) FAILED IN-FLIGHT.  AIRCRAFT RETURNED TO FIELD, AIRCRAFT LANDED WITHOUT INCIDENT.  PIT MAINTENANCE REMOVED, CLEANED, AND REINSTALLED THE CANNON CONNECTORS FOR THE NP AND P1.8 SENSORS.  ALSO, THE  CONNECTORS ON THE ECU.  WORK ACCOMPLISHED IAW MM 71-00-00 AND STD MAINTENANCE PRACTICES.  GROUND RUN CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
